# SDR GTIA040242

- Difficulty date: March 27, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Valve
- Part number: 59164605509
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RIGHT RED GEAR LIGHT STAYED ON.  AMBER DOOR LIGHT WAS OUT, A/C PRESS NORMAL QRH PROCEDURE AFTER APPROX 10 MINUTES GEAR DOOR OPEN LIGHT CAME ON REF QRH.  CABIN PRESS STILL NORMAL AFTER 20 MINUTES DOOR LIGHT OUT AT 1200 FT AND 260 KNOTS RED GEAR LIGHT WENT OUT.  REMOVED AND REPLACED MAIN LANDING GEAR CONTROL VALVE.  PERFORMED OPS AND LEAK CHECK, OPS AND LEAK CHECK GOOD.  (M)
